# SDR ABXA020038

- Difficulty date: June 6, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 55,002 hours, 60,159 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193303
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EACH LEADING EDGE NOSE RIBS BETWEEN TRACKS 10 AND 11, HAD CRACK INDICATIONS AT AFT EDGES.  REPAIRED NOSE RIBS AT STATIONS XRS 466-473-479-491 IAW REA D957-44307-MR.
